Hi Snap, welcome to the board!
I am sorry you are going through so much. Although only about 50% of people who have Lyme ever get a rash, a bulls-eye rash is a definite sign of Lyme. I think you could be on the right path since you had the rash and your symptoms began shortly after. Please know that people who have Lyme should not take steroids because they suppress the immune system and can make symptoms worse.
Below is a Lyme disease symptom list. You can have any combination of symptoms.
It is very important to see a knowledgeable doctor. Many doctors do not understand Lyme and treat with outdated protocols. No test is completely reliable, and results can vary by lab. It is my understanding that the ELISA or titer is the least reliable test and the one most doctors run first. Do you know if this is the test you had done?
Besides Lyme, ticks can also transmit several co-infections including Babesiosis, two types of Ehrlichiosis (HME & HGE), Bartonella, and Mycoplasma. Many people who have Lyme are co-infected. It may affect treatment choice and progress. It is important to be tested for these by a Lyme reputable lab such as IgeneX in Palo Alto, CA.
I am not a medical professional, but to me your symptoms sound like they could possibly be from Lyme and Babesiosis. Because you responded so quickly to the antibiotics, it sounds like you have some kind of infection. If you need a doctor recommendation, you can email me at firstname.lastname@example.org
It is also important to learn as much as possible. I recommend reading Dr. Joseph Burrascano's 2005 Diagnostic Hints and Treatment Guidelines For Lyme and Other Tick Borne Illnesses at http://www.ilads.org/burrascano_0905.html He is one of the top Lyme doctors in the country, and many Lyme doctors follow his protocols. I also recommend the books "Everything You Need To Know about Lyme Disease Second Edition" by Karen Vanderhoof-Forschner and "The Lyme Disease Solution" by Kenneth B. Singleton MD.
I hope you can get answers soon.